When my kids are sick, I use this only daily. The quality is very good and the packaging is very well-made.
Рекомендовано педиатрами† Декстрометорфан HBr 5 мг — средство от кашля Гвайфенезин 100 мг — отхаркивающее средство Жидкая форма с ароматизатором В комплекте мерный стаканчик Здоровье, гигиена, дом Каждая доза жидкого средства от кашля для детей Mucines с вишневым вкусом: Контролирует кашель Облегчает заложенность в груди Разжижает мокроту Показания к применению: Помогает разжижать мокроту (слизь) и делать бронхиальный секрет более жидким, чтобы очистить бронхи от раздражающей мокроты и сделать кашель более продуктивным. Временно облегчает: кашель, вызванный незначительным раздражением горла и бронхов, которое может возникнуть при простуде или воздействии вдыхаемых раздражителей интенсивность кашля позывы к кашлю, чтобы помочь вашему ребенку уснуть †как бренд безрецептурных препаратов в категории средств от кашля и простуды для детей (опрос AlphalmpacRxProVoice)
Доставка из-за рубежа
Сроки рассчитываются при оформлении
Возврат и обмен
В течение 30 дней с момента получения
Рекомендовано педиатрами† Декстрометорфан HBr 5 мг — средство от кашля Гвайфенезин 100 мг — отхаркивающее средство Жидкая форма с ароматизатором В комплекте мерный стаканчик Здоровье, гигиена, дом Каждая доза жидкого средства от кашля для детей Mucines с вишневым вкусом: Контролирует кашель Облегчает заложенность в груди Разжижает мокроту Показания к применению: Помогает разжижать мокроту (слизь) и делать бронхиальный секрет более жидким, чтобы очистить бронхи от раздражающей мокроты и сделать кашель более продуктивным. Временно облегчает: кашель, вызванный незначительным раздражением горла и бронхов, которое может возникнуть при простуде или воздействии вдыхаемых раздражителей интенсивность кашля позывы к кашлю, чтобы помочь вашему ребенку уснуть †как бренд безрецептурных препаратов в категории средств от кашля и простуды для детей (опрос AlphalmpacRxProVoice)
- Артикул
- 3-132214
- Бренд
- Mucinex
- Категория
- health / childrens-health / childrens-supplements / childrens-cold-flu-cough
- Варианты
- 1
Отзывы покупателей
Super product, I will definitely order it again, I recommend it to everyone, the packaging is of high quality, and the ingredients are excellent. Fast delivery, everything arrived in good condition and was well packaged !!!
I had a cough last winter, so I kept it on hand for emergencies.
Adult Mucinex is too high a dose for me, so I have trouble walking after taking it (I once fell while walking because the guaneticin content was so high... I'm not dizzy, but my body isn't my own, and if I take a wrong step, my automatic reflex doesn't let me reach out, and I fall headfirst like an old man in his 70s or 80s). It's almost 4-5 times the amount prescribed in Korea, so if you take the pediatric dose, it's somewhat similar to the Korean prescription. Unless you're of average size, it seems like there are some OTCs that are sufficient for the amount prescribed for American children.
Really happy with this product! The quality is consistently good, and the packaging is very convenient — easy to use and store. The size is also just right, especially for regular use or travel. Overall, it feels like a well-made product that delivers what it promises. Would definitely purchase again.
Helps with young children’s coughs that enables them to sleep better
No problem getting the kids with sore throats to take this cough syrup. They are soon quiet and usually quite happy afterwards.
My kid’s cough got better after having it for one time
Great for cough and when sick ! Clears nasal blockage and easy to use ! Great quality and fast symptoms relief
Effective and smoothing. It tastes artificial, as expected. Good amount of serving.